# SDR SWI2023F00262

- Difficulty date: June 27, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 45,503 hours, 29,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR BEAM RBL9 IS CORRODED AT APPROX FS1031      (C-CHECK RO 8/31/2023)    REMOVED AND INSTALLED NEW AFT CARGO FLOOR BEAM RBL 9.0 SPLICE REPAIR AT RBL 9.0 FROM APPROXIMATELY FS1022 TO FS1075 IAW CRJ 700 SRM 53-00-41-201-001-A01 FIGURE 53-00-41-991-830 SHEET 1 TO 4 AND COMPLIED WITH REO 670-53-61-2142 REV. -- DATED 2023-07-11 STEPS 1, 2, 3, 4. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY
